# SDR AALA20070178

- Difficulty date: January 24, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Loose
- Location: Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT T841/24JAN - LEFT MAIN LANDING GEAR LIGHT UNSAFE REMAINED ILLUMINATED AFTER GEAR RETRACTION.  SOUNDED LIKE DOOR WAS PARTIALLY OPEN.  GEAR WAS CYCLED AND UNSAFE LIGHT WAS EXTINGUISHED.  FOUND FORWARD HINGE ON LEFT MAIN GEAR DOOR LOOSE AND MISSING FASTENERS.  REMOVED AND REPLACED LEFT MAIN GEAR DOOR HINGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
